Approximation by symmetrized and perturbed hyperbolic tangent activated convolutions as positive linear operators
DOI:
https://doi.org/10.64700/mmm.73Keywords:
Symmetrized and perturbed hyperbolic tangent, convolution operator, quantitative approximation, simultaneous approximation, iterated approximation, positive linear operatorAbstract
In this work, we studied further the univariate symmetrized and perturbed hyperbolic tangent activated convolution type operators of three kinds. Here, this is done with the method of positive linear operators. Their new approximation properties are established by the quantitative convergence to the unit operator using the modulus of continuity. It is also studied the related simultaneous approximation, as well as the iterated approximation.
References
G. A. Anastassiou: A “K-Attainable” inequality related to the convergence of positive linear operators, J. Approx. Theory, 44 (1985), 380–383.
G. A. Anastassiou: Moments in probability and approximation theory, Pitman Research Notes in Math., Longman Sci. & Tech., Harlow (1993).
G. A. Anastassiou: Quantitative approximations, Chapmen & Hall/CRC, London, New York (2001).
G. A. Anastassiou: Intelligent computations: Abstract fractional calculus, ınequalities, approximations, Springer, New York (2018).
G. A. Anastassiou, S. G. Gal: Approximation theory, Birkäuser, Berlin (2000).
G. A. Anastassiou: Parametrized, deformed and general neural networks, Springer, New York (2023).
G. A. Anastassiou: Approximation by symmetrized and perturbed hyperbolic tangent activated convolution type operators, Mathematics, 12 (20) (2024), Article ID: 3302.
G. A. Anastassiou: Trigonometric and hyperbolic generated approximation theory, World Scientific, New York (2025).
G. A. Anastassiou: Neural networks in infinite domain as positive linear operastors, Annales Univ. Sci. Budapest, Sect. Comp., 58 (2025), 15–29.
R. Bojanic, O. Shisha: On the precision of uniform approximation of continuous functions by certain linear operators of convolution type, J. Approx. Theory, 8 (1973), 101–113.
R. A. DeVore: The approximation of continuous functions by positive linear operators, Lecture Notes in Mathematics, 293, Springer, New York (1972).
H. S. Jung, R. Sakai: Local saturation of a positive linear convolution operator, J. Inequal. Appl., 2014 (2014), Article ID: 329.
A. I. Kamzolov: The order of approximation of functions of class Z2 (En) by positive linear convolution operators, Mat. Zametki, 7 (1970), 723–732 (Russian).
G. Moldovan: Discrete convolutions in connection with functions of several variables and positive linear operators, Stud. Univ. Babes, -Bolyai, Math., 19 (1) (1974), 51–57 (Romanian).
G. Moldovan: Discrete convolutions and linear positive operators, Ann. Univ. Sci. Budapest. Eötvös Sect. Math., 15 (1972), 31–44.
J. J. Swetits, B. Wood: Local Lp-saturation of positive linear convolution operators, J. Approx. Theory, 34 (4) (1982), 348–360.
Downloads
Published
How to Cite
Issue
Section
License
Copyright (c) 2025 George Anastassiou

This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.